# SDR SWAA2013040314446

- Difficulty date: March 25, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 63,682 hours, 53,088 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 6550819
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RETAINER OF BARREL NUT LOCATED ON ROOT RIB OF RIGHT WINGLET.  REMOVED AND REPLACED RETAINER IAW SRM.
